MathSciNet Relay Station
MathSciNet bibliographic data
MR2925862 11D72 (11D25 11G05)
Zhang, Yong; Cai, Tianxin $n$-tuples of positive integers with the same second elementary symmetric function value and the same product. J. Number Theory 132 (2012), no. 9, 2065–2074.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement